# SDR TWAA9708008

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-82
- Aircraft serial: 49824
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK 'C', FOUND CORROSION ON FORWARD GALLEY SERVICE DOOR, FORWARD AND AFT, DOOR JAMBS.  REPAIRED PER SRM 53-05, FIGURE 55.  AIRCRAFT TOTAL TIME:  19,271 HOURS; 15,595 CYCLES.
